MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3502300
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 01/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a primary breast augmentation surgery with implantation of a 300cc mentor smooth round moderate plus profile saline breast implant prosthesis.Post-operatively, the patient was diagnosed with a deflated right implant during a physical exam.As a result, the patient underwent bilateral exchange with mentor saline implants on (b)(6) , 2026.
 
Additional Manufacturer Narrative
On february 18, 2026, the mentor analysis lab received the suspect medical device for evaluation.Paperwork received with the device indicated the device was also damage during explantation.On february 25, 2026, mentor completed an evaluation on the returned device.Device evaluation: mentor then conducted visual inspection and microscopic examination of the device.Visual analysis of the returned device determined that the breast implant was found to have three (3) tears and two (2) missing material zones all of them in the posterior view.Tear a, b & c measuring approximately 2.8 cm, 1.4 cm & 1.6 cm respectively.The missing material zones a & b measuring approximately 0.6 cm x 0.4 cm and 0.2 cm x 0.3 cm respectively.A microscopic examination was performed on the edges of the tear a, and parallel striations were found in an area of the tear on the posterior view, measuring approximately 0.1 cm.Parallel striations are consistent with markings made by a sharp object perforating the implant shell.The cause in the remaining area of the tear a could not be identified.Regarding the remaining tears (b & c) and missing material zones (a & b), a microscopic examination was performed, and the cause of the tears could not be identified.Therefore a thickness measurement was conducted on the shell at the tears, and the thickness was within manufacturing specifications for each of the tears and missing material zones.Although no conclusion could be reached on the cause of the tears (b & c) and missing material zones (a & b), the instructions for use contain the following caution: causes of deflation of saline implants include but are not limited to the following events: crease fold failure, intraoperative or postoperative trauma, excessive stresses or manipulations as may occur during normal, daily routines including customary and purposeful trauma such as that which can occur during vigorous exercise, athletics, etc.Manufacturer¿s reference number: ((b)(4).

Brand Name
MENTOR SMOOTH ROUND MODERATE PLUS PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key24308714
Report Number1645337-2026-01381
Device Sequence Number15873044
Product Code FWM
UDI-Device Identifier00081317001393
UDI-Public(01)00081317001393(17)280606(10)9992265
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3502300
Device Lot Number9992265
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite